Existence of solutions of a non-linear eigenvalue problem with a variable weight - Département de mathématiques Access content directly
Journal Articles Journal of Differential Equations Year : 2019

Existence of solutions of a non-linear eigenvalue problem with a variable weight

Fichier principal
Vignette du fichier
1710.05653.pdf (210.26 Ko) Télécharger le fichier
Origin Publisher files allowed on an open archive

Dates and versions

hal-01914484 , version 1 (06-04-2024)

Identifiers

Cite

Rejeb Hadiji, François Vigneron. Existence of solutions of a non-linear eigenvalue problem with a variable weight. Journal of Differential Equations, 2019, 266 (2-3), pp.1488-1513. ⟨10.1016/j.jde.2018.08.001⟩. ⟨hal-01914484⟩
141 View
2 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More